# SDR UALA2010121304529

- Difficulty date: December 11, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,784 hours, 5,459 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: S315W1318
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBD AFT COWL LOAD SHARE LATCH DAMAGED.  LATCH REMOVED. REPLACED INBD LOAD SHARE LATCH ASSY.
